# SDR 96ZZZX3032

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 24 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NLG RED UNSAFE LIGHT REMAINED ILLUMINATED.  VERIFIED NLG RETRACTION BY MECHANICAL INDICATOR.  FOUND NLG PROXIMITY SENSOR, MFG PN 8-337-03, FAULTY.  REPLACED NLG PROXIMITY SENSOR.  NLG INDICATION THEN CHECKED NORMAL.  CHECK C-1D - 8-21-95 - MCI.
